Optimal stopping condition for iterative image deconvolution by new orthogonality criterion

Szolgay, Dániel and Szirányi, Tamás (2011) Optimal stopping condition for iterative image deconvolution by new orthogonality criterion. ELECTRONICS LETTERS, 47 (7). pp. 442-444. ISSN 0013-5194 10.1049/el.2010.3692

[img] Text
Szolgay_Sziranyi_EL_2011_AuthorsCopy.pdf - Accepted Version
Restricted to Repository staff only

Download (363kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Distributed Events Analysis Research Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 15 May 2014 11:13
Last Modified: 15 May 2014 11:13
URI: http://eprints.sztaki.hu/id/eprint/7805

Update Item Update Item